MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitivity troponin-i result generated by the alinity processing module for a patient.The sample was repeated, and the results were within the normal range.The following data was provided: customer¿s normal reference range: <3 ng/l.Sid (b)(6): on (b)(6) 2025 initial result = 51 ng/l.Repeat result (same analyzer) = <3 ng/l.Repeat result (different analyzer) = <3 ng/l.All subsequent samples from this patient were <3 ng/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a1 - patient identifier: complete sample id is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitivity troponin-i result generated by the alinity i processing module for a patient.The sample was repeated, and the results were within the normal range.The following data was provided: customer¿s normal reference range: <3 ng/l sid (b)(6): on (b)(6) 2025 initial result = 51 ng/l, repeat result (same analyzer) = <3 ng/l, repeat result (different analyzer) = <3 ng/l, all subsequent samples from this patient were <3 ng/l, no impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.A review of complaint and trending data for the alinity i stat high sensitivity troponin-i assay did not identify any trend regarding commonalities for lot number and issue.Device history review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot number and complaint issue.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 77410ud00.All specifications were met indicating that the lot is performing acceptably.Per product labeling, for mi diagnostic purposes, the alinity i stat high sensitivity troponin-i results should be used in conjunction with other data, e.G., symptoms, results of other tests, and clinical impressions.For accurate results, plasma specimens should be free of fibrin, red blood cells, and other particulate matter, including cryoprecipitate.If the specimens contain fibrin, red blood cells, or other particulate matter, centrifuge at a relative centrifugal force (rcf) of 3,000 to 3,500 x g for 30 minutes before testing to ensure consistency in results.Based on the investigation, no systemic issue or deficiency of the alinity i stat high sensitivity troponin-i reagent, lot 77410ud00 was identified.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23199768
Report Number3005094123-2025-00496
Device Sequence Number9159975
Product Code MMI
UDI-Device Identifier00380740194062
UDI-Public(01)00380740194062(17)251217(10)77410UD00
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2025
Device Catalogue Number04Z21-25
Device Lot Number77410UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown